# SDR CA060801007

- Difficulty date: July 31, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Airbus A340*
- Aircraft time: 7,951 hours
- Engine: Rroyce RB211*
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Burned
- Location: Cargo Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) (FWD CARGO VENT FAULT) DISPLAYED ON ECAM. TROUBLESHOOTING IDENTIFIED BURNED WIRING UNDER FWD CARGO FLOOR, APPROX 2 IN FROM ELECTRICAL CONNECTOR 285HN-A ON FWD CARGO EXTRACTION FAN. BURNED WIRES WERE LOCATED BETWEEN SUPPORT STANDOFFS WITH NO EVIDENCE OF CHAFFING. WIRING REPAIRED IAW ESPM, REPLACED FWD CARGO EXTRACT FAN. (TC NR 20060801007)
